Robustness bounds for receding horizon controls of continuous-time systems with uncertainties

Choon Ki Ahn, Soo Hee Han, Wook Hyun Kwon

Research output: Contribution to journalArticle

Abstract

This letter presents robustness bounds (RBs) for receding horizon controls (RHCs) of uncertain systems. The proposed RBs are obtained easily by solving convex problems represented by linear matrix inequalities (LMIs). We show, by numerical examples, that the RHCs can guarantee robust stabilization for a larger class of uncertain systems than conventional linear quadratic regulators (LQRs).

Original languageEnglish
Pages (from-to)1122-1125
Number of pages4
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE89-A
Issue number4
DOIs
Publication statusPublished - 2006 Apr
Externally publishedYes

Keywords

  • Linear matrix inequality (LMI)
  • Receding horizon control (RHC)
  • Robustness bound (RB)
  • Uncertain systems

ASJC Scopus subject areas

  • Signal Processing
  • Computer Graphics and Computer-Aided Design
  • Electrical and Electronic Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robustness bounds for receding horizon controls of continuous-time systems with uncertainties'. Together they form a unique fingerprint.

  • Cite this